# SDR AALA202404019116

- Difficulty date: March 8, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 40,972 hours, 17,367 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT HAND WHEEL WELL VAPOR BARRIER AT BS 663.75, FROM LBL 31.83 TO LBL 54.21. REPARED VAPOR BARRIER PER AARD 57-10-10-9 AND SRM 51-70-04-2R-10.
